# SDR AALA20010390

- Difficulty date: March 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH BY 7 INCH LARGE SCRAPE BETWEEN STRINGER 21R AND 22R, STATION 1125 TO 1135.  DYE CHECKED FOUND NO CRACKS.  MEASURED DEPTH .025.  INSTALLED 2024-T3 .071 DOUBLER 53-30.  (M)
